# SDR SWAA2023082974741

- Difficulty date: July 4, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH HORIZ STAB LWR SKIN JUST INBD OF STAB STA 193.9 RIB. 17' FROM FWD EDGE OF SKIN. CRACK IS APPROX .7 INCHES IN LENGTH RUNNING FORE AND AFT.<REMOVED ON LH HORIZONTAL STAB LEADING EDGE VERTICAL WEB AT INBD STAB STA 193.9 RIB 17 FOR ACCES TO DAMAGE AREA IAW SRM 51-40-02.;REMOVED THE DAMAGE AREA OF THE SKIN IAW SRM 55-10-01-2R-11 4. (2) FIG 204/REPAIR 11 DETAIL B AND SRM 51-10-02. FABRICATED THE REPAIR PARTS : DOUBLER MATERIAL 2024 T3 0.090' LOT # 1501154-1 AND FILLER MATERIAL 2024 T3 0.071' LOT # 1501822-1 . IAW SRM 55-10-01-2R-11 REPAIR 11 4 (2) G (1 - 3) H. I. J. K AND L.APPLIED CHEMICAL CONVERSION COATING TO THE REPAIR PARTS IAW SRM 51-20-01 AND SOPM 20-43-03. APPLIED PRIMER TO THE AREA OF THE REPAIR AND REPAIR PARTS IAW SOPM 20-44-04.  OK TO INSTALL;[12] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 11 OK TO INSTALL GIVEN;[13] INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11 REPAIR 11 4. O; P; Q. REQUIRE TOP COAT; APPLIED TOP COAT TO THE REPAIR AREA IAW AMM 51-21-99-300-801.;CLOSE WEB PARTIALLY IAW SOPM 20-50-01.;[19] CLOSED WEB AT INBD STAB. STA 139.9;RIB 17;IAW SOPM 20-50-01 AND AMM 20-50-11-910-801;TORQUE APPLIED TOOL USED ID:ATS2326;DUE:04/2024
